# SDR 2001UALA00853

- Difficulty date: May 14, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N620UA
- Make and model: Boeing 767222
- Aircraft serial: 21880
- Aircraft time: 66,006 hours, 17,366 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 736664
- Part serial: 135
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

LT GEN DRIVE LIGHT ON AFTER TAKEOFF.  LT GEN DRIVE DISCONNECTED, RTF.  *S/D*  REPLACED LEFT HAND (NR 1)  INTEGRATED DRIVE GENERATOR, OPS CHECKS NORMAL ON ENGINE RUN.
